# SDR ABXA010094

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,416 hours, 53,840 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Clip
- Part number: 995773419
- Condition: Cracked
- Location: Fuselage
- Part time: 52,416 hours, 53,840 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY EXIT DOOR HAD A CRACKED ATTACH CLIP ON THE UPPER PAN, AFT OF THE RELEASE HANDLE.  MAINTENANCE INSPECTED AND REPLACED THE ATTACH CLIP IAW DC-9 SRM 51-30-2, 51-30-5, AND 51-10-3B.
